MathSciNet Relay Station
MathSciNet bibliographic data
MR2395153 60J75 (05C05 05C80)
Darling, R. W. R.; Norris, J. R. Differential equation approximations for Markov chains. Probab. Surv. 5 (2008), 37–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement